×

zbMATH — the first resource for mathematics

Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method. (English) Zbl 1189.35357
Summary: Linear/nonlinear fractional diffusion-wave equations on finite domains with Dirichlet boundary conditions have been solved using a new iterative method proposed by V. Daftardar-Gejji and H. Jafari [J. Math. Anal. Appl. 316, No. 2, 753–763 (2006; Zbl 1087.65055)].

MSC:
35R11 Fractional partial differential equations
26A33 Fractional derivatives and integrals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Schneider, W.R.; Wyss, W., Fractional diffusion and wave equations, J. math. phys., 30, 1, 134-144, (1989) · Zbl 0692.45004
[2] Mainardi, F., Fractional relaxation – oscillation and fractional diffusion-wave phenomena, Chaos solitons fractals, 7, 1461-1477, (1996) · Zbl 1080.26505
[3] Fujita, Y., Cauchy problems of fractional order and stable processes, Japan J. indust. appl. math., 7, 459-476, (1990) · Zbl 0718.35026
[4] Mainardi, F.; Paradisi, P., Fractional diffusive waves, J. comput. acoust., 9, 4, 1417-1436, (2001) · Zbl 1360.76272
[5] Nigmatullin, R., Realization of the generalized transfer equation in a medium with fractional geometry, Physica status (B) basic res., 133, 1, 425-430, (1986)
[6] Giona, M.; Cerbelli, S.; Roman, H.E., Fractional diffusion equation and relaxation in complex viscoelastic materials, Physica A, 191, 449-453, (1992)
[7] F. Mainardi, Fractional diffusive waves in viscoelastic solids, in: J.I. Wegner, F.R. Norwood. (Eds.) IUTAM Symposium-Nonlinear Waves in Solids, Fairfield, 1995, pp. 93-97
[8] Metzler, R.; Klafter, J., Boundary value problems for fractional diffusion equations, Physica A, 278, 107-125, (2000)
[9] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer · Zbl 0802.65122
[10] Agrawal, O.P., Solution for fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam., 29, 145-155, (2002) · Zbl 1009.65085
[11] Daftardar-Gejji, V.; Jafari, H., Boundary value problems for fractional diffusion-wave equation, Aust. J. math. anal. appl., 3, 1-8, (2006) · Zbl 1093.35041
[12] Daftardar-Gejji, V.; Bhalekar, S., Boundary value problems for multi-term fractional differential equations, J. math. anal. appl., 345, 754-765, (2008) · Zbl 1151.26004
[13] Daftardar-Gejji, V.; Bhalekar, S., Solving fractional diffusion-wave equations using the new iterative method, Fract. calc. appl. anal., 11, 2, 193-202, (2008) · Zbl 1210.26009
[14] El-Sayed, A.M.A.; Gaber, M., The Adomian decomposition method for solving partial differential equations of fractal order in finite domains, Phys. lett. A, 359, 175-182, (2006) · Zbl 1236.35003
[15] Odibat, Z.; Momani, S., Approximate solutions for boundary value problems of time-fractional wave equation, Appl. math. comput., 181, 767-774, (2006) · Zbl 1148.65100
[16] Daftardar-Gejji, V.; Jafari, H., An iterative method for solving non linear functional equations, J. math. anal. appl., 316, 753-763, (2006) · Zbl 1087.65055
[17] Bhalekar, S.; Daftardar-Gejji, V., New iterative method: application to partial differential equations, Appl. math. comput., 203, 778-783, (2008) · Zbl 1154.65363
[18] Lesnic, D., A computational algebraic investigation of the decomposition method for time-dependent problems, Appl. math. comput., 119, 197-206, (2001) · Zbl 1023.65107
[19] Lesnic, D., The Cauchy problem for the wave equation using the decomposition method, Appl. math. lett., 15, 697-701, (2002) · Zbl 1011.35036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.